# SDR AALA20131015020

- Difficulty date: October 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 80,877 hours, 37,712 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ORD LT GEN LIGHT & LT BUSS LIGHTS ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT HAND GEN.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
